MAUDE Adverse Event Report: SYNTHES TRAUMA : CROSSROADS EXTREMITY SYSTEMS, LLC MOTOBND CP NONLKNG SCR 3.5MM X 34MM STER; SCREW, FIXATION, BONE

SYNTHES TRAUMA : CROSSROADS EXTREMITY SYSTEMS, LLC MOTOBND CP NONLKNG SCR 3.5MM X 34MM STER; SCREW, FIXATION, BONE
Catalog Number 1500-3534
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.B3: unknown when malfunction occurred.D4: udi: the manufacturing date is currently not available.Therefore, the full udi is currently not available.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on july 3, 2024 there was a discrepancy found with packaging.Quantity 1 was received instead of qty 2 as listed on the packing list.There was no patient involvement.Issue was discovered pre-op.Inventory of items on upon receipt from loaner department.Discovered 1 item was missing.This report is for one motobnd cp nonlkng scr 3.5mm x 34mm ster.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h3, h4, h6: part:1500-3534 lot:400723 manufacturing site: crossroads extremity systems, llc supplier: na release to warehouse date:19 sep 2023 expiration date: 19 sep 2027.A manufacturing record evaluation was performed for the finished article lot and no non-conformance's were identified.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Corrected data: d4: udi device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MOTOBND CP NONLKNG SCR 3.5MM X 34MM STER
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES TRAUMA : CROSSROADS EXTREMITY SYSTEMS, LLC
6423 shelby view dr.
suite 101
memphis TN 38134
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key19850804
Report Number3020584246-2024-00008
Device Sequence Number15055133
Product Code HWC
UDI-Device Identifier00815432025145
UDI-Public(01)00815432025145(11)230919(17)270919(10)400723
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K173710
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1500-3534
Device Lot Number400723
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/05/2024
Supplement Date Received by Manufacturer08/22/2024
Initial Report FDA Received Date07/29/2024
Supplement Report FDA Received Date08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown